# SDR EIA2001009

- Difficulty date: February 3, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 65B406768
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

KJFK - FLT RCF7 - GEAR WOULD NOT RETRACT.  LANDING GEAR LEVER LATCH DID NOT RELEASE.  RT BODY GEAR WAS NOT TILTED PRIMARY AND ALT.  REPLACED COBRA FITTING, PRIM TILT SWITCH, AND ALT TILT SWITCH ADJUSTED RIGHT BODY GEAR PRI AND ALT TILT SWITCHES PER MM 32-61-04.  RETRACTION TEST OK.  (M)
